# SDR K11A201611091514

- Difficulty date: August 12, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,789 hours, 75,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/W WINDOW SILL INTERNAL FRAME CRACKED (INTERNAL FRAME) LT END CRACK LENGTH 2.0, RT END CRACK LENGTH 1.375.
